Alert archive / Georgia / Freeze Warnings in 2014
Freeze Warning 8, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 26, 2014, 2:49 PM EDT for 83 counties in Georgia. It took effect at Mar 27, 2014, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 2:49 PM EDT (18:49 UTC)
- In effect from
- Mar 27, 2014, 2:00 AM EDT
- Expired
- Mar 27, 2014, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 83 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1629 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS72 KFFC 261849 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 249 PM EDT WED MAR 26 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084- 094-271300- /O.UPG.KFFC.FZ.A.0006.140327T0800Z-140327T1300Z/ /O.NEW.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 249 PM EDT WED MAR 26 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR BUDDING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ085-086-092-093-095>097-104-105-107-271300- /O.NEW.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/ JOHNSON-EMANUEL-SCHLEY-MACON-HOUSTON-BLECKLEY-LAURENS-SUMTER- DOOLY-PULASKI- INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN... AMERICUS 249 PM EDT WED MAR 26 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * LOCATIONS...PORTIONS OF CENTRAL GEORGIA * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR BUDDING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
2 follow-up statements
968 WWUS72 KFFC 270202 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 PM EDT WED MAR 26 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 092>097-104-105-107-271300- /O.CON.KFFC.FZ.W.0008.140327T0600Z-140327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-SUMTER-DOOLY-PULASKI- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN...AMERICUS 1002 PM EDT WED MAR 26 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... * LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR BUDDING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
551 WWUS72 KFFC 270749 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 AM EDT THU MAR 27 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 092>097-104-105-107-271300- /O.CON.KFFC.FZ.W.0008.000000T0000Z-140327T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-SUMTER-DOOLY-PULASKI- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS... DUBLIN...AMERICUS 349 AM EDT THU MAR 27 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR MUCH OF NORTH AND PARTS OF CENTRAL GEORGIA... * LOCATIONS...NORTH AND PORTIONS OF CENTRAL GEORGIA...GENERALLY NORTH OF A LINE FROM HAMILTON TO AMERICUS AND SWAINSBORO. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...FREEZING TEMPERATURES ARE EXPECTED BETWEEN 2 AM AND 9 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL TENDER OR BUDDING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 26, 1:16 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 26, 1:16 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 PM EDT WED MAR 26 2014 .PREV DISCUSSION... /ISSUED 1016 AM EDT WED MAR 26 2014/ UPDATE... NO MAJOR CHANGES PLANNED WITH A SUNNY DRY COOL DAY EXPECTED TO CONTINUE THIS AFTERNOON. FORECAST HIGH TEMPERATURES RUNNING 16-17 DEGREES BELOW NORMAL TODAY. FIRST LOOK AT THE FREEZE WATCH FOR TONIGHT MAKES ME THINK CURRENT FORECAST LOWS ARE A LITTLE HIGH AND WILL HAVE TO BE LOWERED. THIS WILL FAVOR THE WATCH BECOMING A FREEZE WARNING FOR MUCH OF THE WATCH AREA. HOW MUCH HIGHER CLOUD MOVES ACROSS THE AREA WILL MAKE ALL THE DIFFERENCE IN THE WORLD WITH THE LOW TEMPERATURE FORECAST. FINAL DECISION WILL BE MADE WITH THE AFTERNOON FORECAST PACKAGE. BDL PREV DISCUSSION... /ISSUED 722 AM EDT WED MAR 26 2014/ SHORT TERM /TODAY THROUGH THURSDAY/... FIRST OFF...NO CHANGES TO THE CURRENT HEADLINES IN PLACE. CURRENT FREEZE WARNING LOOKS GOOD. WILL NOT BE UPGRADING THE FREEZE WATCH FOR WED NIGH/THU MORN ON THIS SHIFT FOR FOUR REASONS. POPULATED WITH THE LATEST BLEND OF GUIDANCE AND TEMPS ARE MORE MARGINAL...EVEN THOUGH VALUES ARE SLIGHTLY COOLER THAN SOME OF THE SURROUNDING OFFICES. SECONDLY...MODELS ARE BRINGING SOME HIGH CLOUDS OVERHEAD LATE WED NIGHT/EARLY THU MORNING. THIRDLY...WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION. (WITH REASONS TWO AND THREE...OPTIMAL RADIATIONAL COOLING MAY NOT BE REALIZED.) AND LASTLY...THERE COULD BE SOME CONFUSION WITH HEADLINE VALID TIMES ETC IF THERE WERE TWO FREEZE WARNINGS IN EFFECT. WILL LET THE FIRST WARNING EXPIRE AND LATER SHIFTS CAN ISSUE THE SECOND WARNING...IF NEEDED. THIS WILL ALSO GIVE THE DAY SHIFT ANOTHER SET OF GUIDANCE NUMBERS TO LOOK AT...AND DETERMINE IF THE CLOUDS/WINDS WILL DEFINITELY AFFECT COOLING. NO PRECIP IS FORECAST THROUGH THE 36 HOUR SHORT TERM PERIOD. DO EXPECT HIGH LEVEL CLOUDINESS TO INCREASE LATE WEDNESDAY NIGHT/EARLY THURSDAY MORNING. MID LEVEL CLOUDS SHOULD BEGIN INCREASING DURING THE DAY ON THURSDAY. WINDS WILL SHIFT AROUND TO A MORE SOUTHERLY DIRECTION TODAY AND TONIGHT...AND THIS WILL HELP TEMPS TO MODERATE TO NEAR NORMAL VALUES ON THURSDAY. NLISTEMAA LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MEDIUM RANGE MODELS REMAIN IN FAIRLY GOOD AGREEMENT THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. ALL ARE NOW HOLDING THE INITIAL COLD FRONT NORTHWEST OF THE FORECAST AREA FRIDAY INTO FRIDAY NIGHT AS SURFACE LOW PRESSURE DEVELOPS ON THE SOUTHERN END OF THE BOUNDARY IN THE LOWER MISSISSIPPI VALLEY IN RESPONSE TO THE DIGGING SHORT WAVE. STILL LOOKS LIKE BETTER MOISTURE AND CHANCE FOR WIDESPREAD HEAVIER RAIN IS CENTERED ON FRIDAY...BUT THE CHANCE FOR STRONGER THUNDERSTORMS APPEARS TO BE HIGHER SATURDAY AS INSTABILITY IS GREATER AND BETTER UPPER DYNAMICS BRUSHES THE REGION WITH ENHANCED LOW-LEVEL LIFT ALONG THE FRONTAL BOUNDARY. LOW TO MID LAYER SHEAR IS NOT PARTICULARLY IMPRESSIVE EITHER DAY...BUT NOT ALL-TOGETHER ABSENT EITHER...SO ALTHOUGH WIDESPREAD SEVERE WEATHER DOES NOT LOOK LIKELY AT THIS TIME WE WILL HAVE TO KEEP AN EYE ON FORECAST TRENDS AS THE END OF THE WEEK APPROACHES. DRY AIR FILLS IN QUICKLY BEHIND THIS SYSTEM WITH PRECIPITATION ENDING SATURDAY EVENING. NO SIGNIFICANT COLD AIR BEHIND THIS COLD FRONT AND TEMPERATURES REMAIN SEASONAL THROUGH THE EXTENDED FORECAST PERIOD. ZONAL FLOW TO WEAK RIDGING IN THE UPPER LEVELS THROUGH THE BEGINNING OF THE WORK WEEK AND I AM KEEPING THE FORECAST DRY FOR NOW THROUGH WEDNESDAY. 20 && FIRE WEATHER... WINDS HAVE FALLEN BELOW CRITICAL LEVELS AND ARE EXPECTED TO REMAIN SO THROUGH THE DAY TODAY...HOWEVER RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON INTO THE EARLY EVENING...SO THE FIRE DANGER STATEMENT WILL BE CONTINUED. INCREASING LOW-LEVEL MOISTURE SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THURSDAY. && .AVIATION... 18Z UPDATE... VFR CONDITIONS WITH CLEAR SKIES THIS AFTERNOON AND INCREASING SOME AMOUNT OF HIGHER CLOUDS TONIGHT. SURFACE WINDS MOSTLY NNW 5-10 KTS WITH SOME LOW END GUSTS BECOMING LIGHT/VARIABLE TOWARD DAYS END AND SUNDOWN. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE THROUGH TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 33 62 48 / 0 0 5 40 ATLANTA 51 36 62 50 / 0 0 5 50 BLAIRSVILLE 45 29 55 45 / 0 0 5 60 CARTERSVILLE 50 34 62 50 / 0 0 5 60 COLUMBUS 56 38 67 55 / 0 0 5 40 GAINESVILLE 51 33 59 47 / 0 0 5 40 MACON 55 34 66 53 / 0 0 5 30 ROME 51 33 62 50 / 0 0 5 60 PEACHTREE CITY 52 32 63 49 / 0 0 5 40 VIDALIA 55 37 67 53 / 0 0 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER... MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES... WILKINSON. && AVIATION...BDL
Hazardous weather outlook, Mar 26, 9:24 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 AM EDT WED MAR 26 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 924 AM EDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THE COMBINATION OF LOW FUEL MOISTURES AND RELATIVE HUMIDITY VALUES OF LESS THAN 25 PERCENT WILL CREATE HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A FREEZE WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA FOR EARLY THURSDAY MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY NIGHT AND SATURDAY AS A COLD FRONT APPROACHES THE REGION. A FEW STRONG THUNDERSTORMS ARE POSSIBLE AND THERE IS SOME POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Freeze Warnings in Georgia, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.